# SDR SWIA201125674

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 21,411 hours, 18,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FORWARD AND AFT EXTERNAL EMERGENCY EXIT LIGHTS ARE OUT.  (FLT 6760)  RELAMPED EMERGENCY LIGHTS.
